MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of birth: unknown day in (b)(6).Concomitant medical products: catalog#: 010000662 g7 pps ltd acet shell 50d lot#: 6281224.Catalog#: 110024462 g7 dual mobility liner 40mm d lot#: 881640.Catalog#: ep-200146 act artic e1 hip brg 28x40mm s46 dia28 lot#: 498960.Catalog#: 00801802802 femoral head sterile product 12/14 taper lot#: 64309623.Report source: foreign: (b)(6).The device will not be returned for analysis, due to the device being discarded; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately two years post implantation due to periprosthetic fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h2, h3, h6, h10 reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event was confirmed with medical records and x-rays received.Review of the available records identified the following: patient underwent revision of right hip due to femur fracture.Patient fell and has pain and unable to lift the leg.Right hip lateral periprosthetic femur fracture with trochanteric minor was noted.The op notes identified communized and dislocated fracture in several major fragments.Xray identified a recent fall resulting in tearing (avulsion) of entire trochanter major, treating conservatively.Additional information does not change the root cause of previous investigation.A definitive root cause cannot be identified.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a clinical study patient underwent a revision procedure approximately 2 years post implantation as a result of the patient falling at home.Patient is unsure if the fall was a result of trip or loss of balance.Patient was found to have femur fracture with large fragments of trochanter.The g7 cup was retained.No further event information available at the time of this report.

Brand Name
FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12108027
Report Number0002648920-2021-00180
Device Sequence Number14622366
Product Code JDI
UDI-Device Identifier00889024145771
UDI-Public(01)00889024145771(17)280930(10)64152405
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00811400200
Device Lot Number64152405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer10/06/2021
11/09/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date10/08/2021
11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight55 KG